# SDR NACA2025013100001

- Difficulty date: January 31, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,182 hours, 19,785 cycles
- Engine: Pwa PW4062
- Engine time: 1,653 hours, 645 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Accelerometer
- Part number: CA151M101
- Part serial: AB50939
- Condition: Vibration
- Location: Left Engine
- Part time: 2,756 hours, 1,096 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VIBE SHOWS NO INDICATION.  REMOVED AND REPLACED THE LEFT ENG ACCELEROMETER IAW AMM 77-31-01 OPS CHECK NORMAL.
